# SDR MEX2003524

- Difficulty date: November 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 0949
- Condition: Failed
- Location: Nr 1
- Part time: 46,801 hours, 40,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO A DIFFERENCE OF 6 KNOTS BETWEEN VELOCIMETERS.  AT PLATFORM THE SYSTEM WAS CHECKED, CONFIRMING CADC NR 1 FAILURE.  CADC NR 1 WAS REPLACED AND TESTED IAW MM 34-16-01.  ADDITIONALLY BRAKE ASSEMBLY WAS CHECKED BY CONDITION, IAW MM 05-52-0 THE INSPECTION BY REJECTED TAKEOFF IS NOT NECESSARY.
